# SDR SWIA200312473

- Difficulty date: September 10, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 15,998 hours, 23,483 cycles
- Engine: Pwa PW118
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB LEADING EDGE RIB IS CRACKED.  (DISCOVERED DURING C-CHECK INSPECTION)INSTALLED REINFORCEMENT DOUBLER ON LEFT IB LEADING EDGE RIB IAW 51-10-02.
